# SDR IXXA06SMN144S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Rt Elevator
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT ELEVATOR UPPER SKIN OIL CANNED, BETWEEN STATIONS XE 139.000 AND XE 252.000.  PERFORMED MAJOR REPAIR IAW SRM 55-4-1 FIGURE 1 SHEET 1, AND 2. REMOVED DAMAGED SKIN, AND FINGER DOUBLER IAW  SRM 51-1-21, SRM 55-1-0 PAGE 1. FABRICATED NEW SKIN. AND FINGER DOUBLER BOTH AL 2024T3 0.016” IAW SRM 55-4-1 FIGURE 1 SHEET 1, AND 2, ITEM E, AND F. BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9. CLEANED, TREATED AND PRIMED AREA AND NEW REPAIR PARTS IAW SRM 51-1-8B. INSTALLED NEW REPAIR PARTS FROM STATION XE 132 TO STATION XE 246. IAW SRM 51.1.21.
